MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead remains implanted.Representative reported oversensing on the lv channel.Lv iegm is not visible on transmitted recordings, however the second lvs event appears to line up with the t-wave on the far-field channel.Loss of capture was also reported.Lead to be evaluated further.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11675803
Report Number1028232-2021-01819
Device Sequence Number19623069
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR